MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE; LACTATE DEHYDROGENASE ASSAY USING NAD/NADH

ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE; LACTATE DEHYDROGENASE ASSAY USING NAD/NADH
Catalog Number 03004732122
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The provided calibration and control data were acceptable.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with ldhi2 lactate dehydrogenase acc.To ifcc ver.2 on a cobas integra 400 plus (serial number (b)(4).No questionable results were reported outside of the laboratory.The customer initially had issues with an unspecified number of patient samples tested with ldh.The results would be high and then repeat lower.The probes were replaced and precision was checked.A wash station was also inspected.The field application specialist updated the application settings to use a different application of the same reagent, but the issue still persisted leading to the complained sample results.The sample initially resulted in an ldh value of 733 u/l.Due to ongoing issues of the same nature, the sample was repeated twice, resulting in values of 211 u/l and 217 u/l.
 
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.The issue is consistent with incorrect pre-analytic sample handling.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE ASSAY USING NAD/NADH
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16531778
Report Number1823260-2023-00790
Device Sequence Number20625595
Product Code CFJ
UDI-Device Identifier04015630916276
UDI-Public04015630916276
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K964457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03004732122
Device Lot NumberASKU
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer04/03/2023
Initial Report FDA Received Date03/13/2023
Supplement Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown